Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 128, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 11, 2015, 4:11 PM MDT for 4 counties in Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2015, 4:11 PM MDT (22:11 UTC)
- Expired
- Jun 11, 2015, 5:00 PM MDT
- In force
- 49 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 80 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 12:14 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
790
WUUS55 KPUB 112211
SVRPUB
COC055-071-089-101-112300-
/O.NEW.KPUB.SV.W.0128.150611T2211Z-150611T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
411 PM MDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...
SOUTHWESTERN OTERO COUNTY IN SOUTHEASTERN COLORADO...
EASTERN HUERFANO COUNTY IN SOUTHEASTERN COLORADO...
SOUTHEASTERN PUEBLO COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 500 PM MDT
* AT 411 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES WEST OF
DELHI...OR 39 MILES NORTH OF TRINIDAD...MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL LAS ANIMAS...SOUTHWESTERN OTERO...EASTERN HUERFANO
AND SOUTHEASTERN PUEBLO COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3777 10443 3791 10418 3766 10405 3761 10435
TIME...MOT...LOC 2211Z 262DEG 15KT 3772 10431
HAIL...1.75IN
WIND...60MPH
$$
PGWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:43 PM MDT, 28 minutes earlier.
Area forecast discussion, Jun 11, 3:43 PM MDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 343 PM MDT THU JUN 11 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 343 PM MDT THU JUN 11 2015 ...FLASH FLOODING POSSIBLE TONIGHT AND INTO FRIDAY FOR SOUTH CENTRAL AND SOUTHEAST COLORADO... UPPER TROF OVER THE GREAT BASIN WILL MOVE SLOWLY ACROSS COLORADO TONIGHT AND FRIDAY. WATCHING LIGHTNING BLOSSOMING ACROSS WESTERN PORTIONS OF THE FORECAST AREA ACROSS THE LA GARITAS AND SAN JUANS AHEAD OF A SHORTWAVE LIFTING OUT AHEAD OF THE UPPER TROF INTO SW CO. MEANWHILE...SURFACE FRONT LIES ACROSS THE AKRNASAS RIVER VALLEY IN EASTERN CO...WITH DEW POINTS BEHIND IT IN THE MID TO UPPER 50S...THOUGH DEW POINTS FARTHER SOUTH ARE NOT ALL THAT MUCH LOWER...STILL IN THE LOWER 50S. AS THE FRONT DROPS SOUTHWARD...INCREASING SURFACE DEW POINTS SHOULD PUSH PRECIP WATERS OVER AN INCH ACROSS THE SOUTHEAST PLAINS...WHICH IS ABOVE THE 90TH PERCENTILE AS FAR AS CLIMO GOES. FRONT HAS ALREADY BEEN THE INITIATOR OF CONVECTION EARLY THIS AFTERNOON...AND WITH CAPES RUNNING 1500+ J/KG...AND DEEP LAYER SHEARS RUNNING AROUND 40-50 KTS...INGREDIENTS CERTAINLY IN PLACE FOR SEVERE THUNDERSTORMS TODAY. HAIL AND DAMAGING WINDS WILL BE THE PRIMARY STORM THREATS...BUT INITIAL INTENSE UPDRAFTS MAY BE ABLE TO SPIN UP A BRIEF TORNADO OR TWO...ESPECIALLY ALONG ANY BOUNDARIES. MEANWHILE...THUNDERSTORMS ACROSS THE WESTERN MOUNTAINS WILL ALSO CARRY THE THREAT FOR HEAVY RAINFALL...WITH PRECIP WATERS RUNNING AROUND 160% OF NORMAL. HOWEVER...SUSPECT THAT INTENSE RAINFALL RATES WILL BE A TAD SPOTTIER IN NATURE VS THE SOUTHEAST MOUNTAINS AND PLAINS. WITH AREA RIVERS ALREADY RUNNING HIGH DUE TO A DELAYED SNOW PACK MELT OFF...ANY RAINFALL COULD EXACERBATE SWOLLEN CREEKS AND STREAMS RESULTING IN FLASH FLOODING. BASED ON NEW INFORMATION CONCERNING THE SOUTH ARKANSAS RIVER BETWEEN PONCHA AND SALIDA RUNNING HIGH...DECIDED TO ADD THE UPPER ARKANSAS RIVER VALLEY TO THE FLASH FLOOD WATCH FOR TODAY TRHOUGH FRIDAY. TONIGHT...THUNDERSTORMS SHOULD CONGEAL INTO A THUNDERSTORM COMPLEX ACROSS EASTERN CO...THOUGH MODELS VARY ON HOW FAR NORTH OR SOUTH THE CORE OF THE PRECIPITATION WILL BE AFTER 06Z. GIVEN THE FRONTAL POSITION...THINK THE FARTHER SOUTH SOLN OF THE NAM MAY BE MORE CORRECT VS THE GFS. FOLLOWING THE 4KM NAM12...2ND ROUND OF THUNDERSTORMS TRIGGERED BY THE SHORTWAVE SHOULD MOVE EAST OF THE I- 25 CORRIDOR BY 9 PM...THEN OUT ONTO THE PLAINS. SO BURN SCARS MAY BE UNDER THE GUN A LITTLE LONGER THAN ORIGINALLY ANTICIPATED. AS THUNDERSTORMS CONTINUES ACROSS THE SOUTHEAST PLAINS INTO THE OVERNIGHT HOURS...EVENT MAY PROGRESS TOWARDS A FLASH FLOOD AND EVENTUALLY A RIVER FLOOD EVENT...DEPENDING ON WHERE THE HEAVIER RAIN FALLS AND HOW QUICKLY IT ROUTES INTO AREA RIVERS. GROUND IS PRETTY SATURATED...AND RIVER IS ALREADY AT OR NEAR FLOOD STAGE AT PLACES CANON CITY...AVONDALE...LA JUNTA. SO HEAVY RAINFALL IN THE WRONG SPOTS COULD LEAD EXACERBATE HIGH WATER CONDITIONS. MODELS STILL DIFFER ON HOW MUCH RAIN FALLS ALONG THE LOWER EASTERN SLOPES OF THE SE MTS/PLAINS OVERNIGHT. UPSLOPE SURE BODES FOR KEEPING SHOWERS AND THUNDERSTORMS GOING THROUGH THE OVERNIGHT HOURS. HUNCH IS THAT NAM QPF IS OVERDONE IN WESTERN PUEBLO/EASTERN FREMONT COUNTIES...LIKELY SUFFERING FROM SOME CONVECTIVE FEEDBACK. BUT GIVEN ALL THE PARAMETERS IN PLACE...WILL NEED TO BE ON GUARD FOR FLASH FLOODING INTO THE OVERNIGHT HOURS. FRIDAY SHOULD START OUT FAIRLY WET. THEN ANOTHER ROUND OF AFTERNOON THUNDERSTORMS. CAPE AND SHEAR ARE MUCH LESS...AND ACTIVITY MAY BE MORE TIED TO THE MOUNTAINS AND THE SOUTHERN BORDER AREAS. BUT STEERING FLOW ALOFT LOOKS WEAKER TOO...SO CAN'T ARGUE WITH THE DURATION OF THE FLASH FLOOD WATCH THROUGH 7 PM FRIDAY AT THIS POINT...THOUGH EASTERN PLAINS MAY BE ABLE TO BE TAKEN DOWN SOONER. -KT .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 343 PM MDT THU JUN 11 2015 FRIDAY NIGHT-SUNDAY...LATEST MODELS CONTINUE GENERALLY WEAK WEST TO NORTHWEST FLOW ALOFT ACROSS THE STATE WITH A WEAK BAGGY TROUGH SLOWLY TRANSLATING ACROSS THE AREA. MOISTURE REMAINS IN PLACE ACROSS THE AREA WHICH WILL LEAD TO DAILY CHANCES OF SHOWERS AND STORMS THROUGH THE WEEKEND. MODELS SEEM TO BE SUFFERING FROM CONVECTIVE FEEDBACK ISSUES...AND WOULD EXPECT THE BEST CHANCES OF SEEING STORMS IN THE AFTERNOON AND EVENING HOURS...MOST NUMEROUS OVER AND NEAR THE HIGHER TERRAIN. WITH GOOD MOISTURE IN PLACE AND EXPECTED SLOW MOVEMENT OF STORMS...MODERATE TO HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL REMAIN AN ISSUE THROUGH THE WEEKEND. SUNDAY NIGHT-MONDAY NIGHT...AN UPPER TROUGH MOVING ACROSS THE NORTHERN ROCKIES AND NORTHERN PLAINS LOOKS TO SEND A FRONT ACROSS EASTERN COLORADO SUNDAY NIGHT...WITH RESURGENCE OF MOIST UPSLOPE FLOW LEADING TO A POSSIBLE UPTICK IN STORMS ACROSS EASTERN COLORADO MONDAY AFTERNOON AND EVENING. INCREASED WESTERLY FLOW ALOFT WILL HELP TO DRY OUT THE ATMOSPHERE ACROSS THE WESTERN HALF OF THE AREA...THOUGH MAY ALSO LEAD TO STRONG TO SEVERE STORMS ACROSS EASTERN COLORADO. TUESDAY-THURSDAY...A DRYING TREND COULD BE IN THE OFFING AS MODERATE WEST TO SOUTHWEST FLOW ALOFT LOOKS TO CONTINUE ACROSS THE REGION. THIS PATTERN WOULD SUGGEST A SLOW DRYING OF AVAILABLE MOISTURE LEADING TO MORE ISOLATED...DIURNALLY AND TERRAIN DRIVEN CONVECTION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 343 PM MDT THU JUN 11 2015 SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE TERMINALS THIS AFTERNOON AND EVENING BRINGING BRIEF MVFR CONDITIONS WITH +TSRA. COULD SEE SOME LARGE HAIL WITH THE STRONGER STORMS... PARTICULARLY FOR KCOS AND KPUB. ACTIVITY SHOULD CONGEAL INTO A THUNDERSTORM COMPLEX ACROSS THE SOUTHEAST PLAINS WITH UPSLOPE FLOW RESULTING IN THE DEVELOPMENT OF MVFR CIGS FOR KCOS AND KPUB INTO THE OVERNIGHT HOURS. POCKETS OF LIGHT TO MODERATE RAIN WILL CONTINUE INTO THE OVERNIGHT HOURS. CIGS MAY STAY MVFR THROUGH MUCH OF THE DAY AT BOTH KCOS AND KPUB. MAIN WINDOW FOR THUNDERSTORMS AT KALS WILL BE THIS AFTERNOON AND EVENING. CIGS/VIS SHOULD STAY PRIMARILY VFR. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR COZ058>089-093>099. && SHORT TERM...KT LONG TERM...MW AVIATION...KT
Hazardous weather outlook, Jun 11, 11:08 AM MDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1108 AM MDT THU JUN 11 2015 COZ058>089-093>099-121715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1108 AM MDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT FLASH FLOOD THREAT WILL DEVELOP OVER PARTS OF THE REGION FROM LATE THIS AFTERNOON INTO TONIGHT. THE GREATEST THREAT WILL EXIST FROM THE EAST SLOPES OF PIKES PEAK...THE WET MOUNTAINS AND THE SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS ALL OF THE SOUTHEAST COLORADO PLAINS. CONDITIONS FAVORABLE FOR INTENSE RAINFALL RATES ARE IN PLACE...AND FLASH FLOODING OVER THE BURN SCARS COULD BE SIGNIFICANT. THE BEST CHANCE FOR FLASH FLOODING OVER THE WALDO BURN SCAR WILL BE BETWEEN 3 PM AND 7 PM...HOWEVER...ADDITIONAL LIGHTER RAINFALL CAN BE EXPECTED THROUGH THE NIGHT WHICH COULD LEAD TO ADDITIONAL RUN-OFF PROBLEMS THROUGH THE EVENING HOURS. WIDESPREAD FLASH FLOODING WILL BE POSSIBLE ON ALL OF THE PLAINS INTO LATE TONIGHT AS A LARGE THUNDERSTORM COMPLEX DEVELOPS. IN ADDITION TO THE FLOOD THREAT...A FEW SEVERE ROTATING STORMS WILL BE POSSIBLE ON THE PLAINS THIS AFTERNOON AND THIS EVENING. LARGE HAIL TO 2 INCHES IN DIAMETER...WIND GUSTS TO 70 MPH AND ONE OR TWO TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS MUCH OF SOUTHERN COLORADO ON FRIDAY...ESPECIALLY OVER THE EASTERN MOUNTAINS OUT INTO THE EASTERN PLAINS. AN ADDITIONAL INCH OR MORE OF RAIN IS POSSIBLE. THIS ADDITIONAL RAINFALL WILL CONTINUE THE FLOOD RISK ON MAIN STEM RIVERS AND STREAMS...AS WELL AS FLASH FLOODING ACROSS THE REGION. FLOODING HAS THE POTENTIAL TO BE SIGNIFICANT. IF YOU ENCOUNTER FLOODED ROADWAYS...REMEMBER TO TURN AROUND...DON'T DROWN. SNOW WILL FALL ABOVE 12000 FEET WITH AN ADDITIONAL 2 TO 3 INCHES POSSIBLE THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE MOUNTAINS EACH AFTERNOON AND EVENING SATURDAY THROUGH MONDAY...AND THEN SPREAD EASTWARD INTO THE EASTERN PLAINS. ABUNDANT MOISTURE WILL LIKELY LEAD TO MODERATE TO HEAVY RAINFALL AND A CONTINUED THREAT OF FLOODING AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE ENTIRE REGION THIS AFTERNOON AND TONIGHT. 31/23
In the hours before
Special weather statement, Jun 11, 2:44 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 244 PM MDT THU JUN 11 2015 COZ084-085-112130- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 244 PM MDT THU JUN 11 2015 ...SPECIAL WEATHER STATEMENT... AT 244 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SCHRIEVER AFB...OR 13 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING EAST AT 25 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...TRUCKTON...ELLICOTT... SCHRIEVER AFB...YODER AND SECURITY-WIDEFIELD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR EAST CENTRAL COLORADO. LAT...LON 3864 10468 3882 10469 3889 10412 3862 10410 TIME...MOT...LOC 2044Z 266DEG 22KT 3874 10459 KT
Special weather statement, Jun 11, 2:55 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 255 PM MDT THU JUN 11 2015 COZ086>088-112145- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 255 PM MDT THU JUN 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS...EAST CENTRAL HUERFANO AND SOUTH CENTRAL PUEBLO COUNTIES UNTIL 345 PM MDT... AT 255 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF WALSENBURG...OR 32 MILES NORTH OF TRINIDAD...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL LAS ANIMAS...EAST CENTRAL HUERFANO AND SOUTH CENTRAL PUEBLO COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3764 10474 3793 10442 3773 10419 3751 10459 TIME...MOT...LOC 2055Z 228DEG 17KT 3763 10460 PGW
Local storm report, Jun 11, 2:56 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
256 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 2 NW PETERSON AFB 38.85N 104.73W
06/11/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
PPLocal storm report, Jun 11, 3:01 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 5 NNW PETERSON AFB 38.89N 104.73W
06/11/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
MWLocal storm report, Jun 11, 3:10 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
310 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM HAIL 4 WSW FALCON 38.91N 104.69W
06/11/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
PPLocal storm report, Jun 11, 3:22 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
322 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 5 WSW FALCON 38.91N 104.70W
06/11/2015 M1.10 INCH EL PASO CO TRAINED SPOTTER
&&
PPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 6:31 PM MDT | Special Weather Statement | PUB | Baca, Prowers | 44 min |
| Jun 11, 11:04 AM MDT | Areal Flood Advisory | PUB | Chaffee | 24 hr |
| Jun 11, 11:22 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Jun 11, 11:35 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 11, 12:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Jun 11, 1:09 PM MDT | River Flood Warning | PUB | Fremont | 5 days |
| Jun 11, 1:26 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jun 11, 2:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 30 min |
| Jun 11, 2:44 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jun 11, 2:49 PM MDT | Areal Flood Warning | PUB | Chaffee | 72 hr |
| Jun 11, 2:55 PM MDT | Special Weather Statement | PUB | Huerfano | 50 min |
| Jun 11, 2:56 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 34 min |
| Jun 11, 2:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Jun 11, 3:00 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 30 min |
| Jun 11, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 52 min |
| Jun 11, 3:15 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 45 min |
| Jun 11, 3:17 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 43 min |
| Jun 11, 3:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 52 min |
| Jun 11, 3:29 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jun 11, 3:46 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 44 min |
| Jun 11, 3:47 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 28 min |
| Jun 11, 3:53 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 52 min |
| Jun 11, 3:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 50 min |
| Jun 11, 4:04 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Jun 11, 4:10 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 35 min |
| Jun 11, 4:13 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Jun 11, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 47 min |
| Jun 11, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Jun 11, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 44 min |
| Jun 11, 4:39 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Otero, Pueblo | 51 min |
| Jun 11, 4:49 PM MDT | Special Weather Statement | PUB | Fremont | 41 min |
| Jun 11, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jun 11, 4:59 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 31 min |
| Jun 11, 5:01 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 26 min |
| Jun 11, 5:03 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 21 min |
| Jun 11, 5:05 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jun 11, 5:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 11, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 46 min |
| Jun 11, 5:15 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 45 min |
| Jun 11, 5:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Jun 11, 5:25 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jun 11, 5:32 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 28 min |
| Jun 11, 5:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Otero | 39 min |
| Jun 11, 5:37 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 11, 5:48 PM MDT | Areal Flood Warning | PUB | Las Animas, Otero | 3 hr |
| Jun 11, 5:48 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 27 min |
| Jun 11, 5:51 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 24 min |
| Jun 11, 5:54 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 51 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.